RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 1116–1128 (Mi izv922)  

This article is cited in 3 scientific papers (total in 3 papers)

Necessary and sufficient conditions for the representability of a positive homogeneous function of three variables in the form of a difference of convex functions

I. M. Prudnikov


Abstract: Necessary and sufficient conditions are given for a positive homogeneous function of three variables to be representable as a difference of convex functions.

Full text: PDF file (667 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 377–387

Bibliographic databases:

UDC: 519.8
MSC: 26B40, 26B25
Received: 05.05.1991

Citation: I. M. Prudnikov, “Necessary and sufficient conditions for the representability of a positive homogeneous function of three variables in the form of a difference of convex functions”, Izv. RAN. Ser. Mat., 56:5 (1992), 1116–1128; Russian Acad. Sci. Izv. Math., 41:2 (1993), 377–387

Citation in format AMSBIB
\Bibitem{Pru92}
\by I.~M.~Prudnikov
\paper Necessary and sufficient conditions for the representability of a positive homogeneous function of three variables in the form of a difference of convex functions
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 1116--1128
\mathnet{http://mi.mathnet.ru/izv922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209036}
\zmath{https://zbmath.org/?q=an:0781.90083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..377P}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 377--387
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700011}


Linking options:
  • http://mi.mathnet.ru/eng/izv922
  • http://mi.mathnet.ru/eng/izv/v56/i5/p1116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorokhovik V., Zorko O., “Nonconvex Polyhedral-Sets and Functions and their Analytical Representation”, Dokl. Akad. Nauk Belarusi, 39:1 (1995), 5–9  mathscinet  isi
    2. I. M. Prudnikov, “On the representability of a function of two variables as the difference of two convex functions”, Siberian Math. J., 55:6 (2014), 1116–1125  mathnet  crossref  mathscinet  isi
    3. V. V. Gorokhovik, M. A. Trofimovich, “Geometricheskie i analiticheskie kharakteristiki polozhitelno odnorodnykh funktsii”, Tr. In-ta matem., 23:1 (2015), 27–54  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:271
    Full text:83
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019